# SDR SIMA20120810002

- Difficulty date: August 13, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 20,440 hours, 17,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND CAPTAIN`S FLASHLIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACE CAPTAIN’S FLASHLIGHT.  OPS CHECKED GOOD IAW AMM 33-50-16.  AIRCRAFT RETURN TO SERVICE.
